# SDR AALA20160603010

- Difficulty date: May 30, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 77,994 hours, 41,363 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Part number: 7913745706
- Condition: Broken
- Location: Regulator Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED. AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED, LANDING UNEVENTFUL.   R & R THE RT PNEUMATIC PILOT PRESSURE REGULATOR VALVE, BROKEN SENSE LINE, CHAFED SENSE LINE, STRIPPED FITTING & CRACKED SUPPORT BRACKET IAW AMM 36-10-02.  OPS & LEAK CHECKED NORMAL IAW AMM 36-10-00.
